Open Access System for Information Sharing

Login Library

 

Article
Cited 13 time in webofscience Cited 0 time in scopus
Metadata Downloads

New square-root smoothing algorithms

Title
New square-root smoothing algorithms
Authors
Park, PGKailath, T
POSTECH Authors
Park, PG
Date Issued
May-1996
Publisher
IEEE
Keywords
FIXED-INTERVAL SMOOTHER; FACTORIZATION
URI
http://oasis.postech.ac.kr/handle/2014.oak/15897
ISSN
0018-9286
Article Type
Article
Citation
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, vol. 41, no. 5, page. 727 - 732, 1996-05
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 PARK, POOGYEON
Dept of Electrical Enginrg
Read more

Views & Downloads

Browse